# SDR AT9900536

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CANTED FRAME AT BS 1074 CORRODED ON FWD SURFACE BELOW L-2L.  REMOVED OLD WEB.  FABRICATED WEB REPAIR.  DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED WEB REPAIR IAW DC9 SRM 53-01 FIG 1, 51-30-2, 51-30B, 53-11-4 FIG 5.
